# SDR SIMA20131126001

- Difficulty date: November 26, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 35,167 hours, 32,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK NR 1 OUTPUTS STRONG DIRTY SOCK SMELL WHILE ENG NR 1 IS THE AIR SOURCE ONLY.  FCF REQUIRED FOR STRONG DIRTY SOCK SMELL WHILE ENG NR 1 IS THE AIR SOURCE ONLY.  AIRCRAFT RELEASED FOR FCF PURPOSES ONLY.  C/W ETN-EM-72-034 FOR ENG ODOR EVENT TROUBLESHOOTING SUPPLEMENT.  NO SMELL NOTICE AT16'S TIME.
